# SDR AALA20120323012

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,956 hours, 19,800 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LJ2AG
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TOTAL AIR TEMPERATURE PROBE MESSAGE FOLLOWED BY AUTOTHROTTLE DISCONNECT AND LOSS OF FLIGHT MANAGEMENT COMPUTER FLIGHT PLANS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TAT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
